# SDR CA030102007

- Difficulty date: November 13, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 15,549 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: 1013800001
- Condition: Twisted
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT INBOARD FLAP CABLE FOUND DRIVE END AT ACTUATOR TWISTED, FLAP SAFETY FUSE PULLED OUT ON LT FLAPS. NEW INBOARD LT FLAP CABLE INSTALLED. FLAP SAFETY FUSE RESET AND FUSE PULL WIRE ADJUSTED. FUNCTION TEST OF FLAP SYSTEM CARRIED OUT SERVICEABLE.
